Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 159, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 3, 2012, 4:53 PM CDT for 4 counties in Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 4:53 PM CDT (21:53 UTC)
- Expired
- Jun 3, 2012, 5:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Clay County, AL, Coosa County, AL, Shelby County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 35 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:26 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.9 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1403 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
125
WUUS54 KBMX 032153
SVRBMX
ALC027-037-117-121-032230-
/O.NEW.KBMX.SV.W.0159.120603T2153Z-120603T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
NORTHWESTERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
SOUTH CENTRAL SHELBY COUNTY IN ALABAMA...
SOUTHWESTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 530 PM CDT
* AT 448 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ALPINE TO CHILDERSBURG TO WILSONVILLE TO COLUMBIANA...AND
MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
TALLADEGA SPRINGS...SYLACAUGA...STEWARTVILLE...WEOGUFKA...
SYCAMORE...FAYETTEVILLE...BLUE SPRINGS AND WOODSTOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE AND LARGE HAIL
ACROSS JEFFERSON AND SHELBY COUNTIES. THIS IS A DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3310 8601 3287 8646 3287 8648 3293 8652
3302 8652 3302 8656 3306 8660 3305 8662
3306 8661 3307 8664 3312 8667 3335 8624
3316 8595
TIME...MOT...LOC 2152Z 314DEG 25KT 3334 8626 3331 8628
3328 8633 3320 8648 3317 8654 3314 8663
$$
17/KLAWS1 follow-up statement
145
WWUS54 KBMX 032209
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
509 PM CDT SUN JUN 3 2012
ALC117-032219-
/O.CAN.KBMX.SV.W.0159.000000T0000Z-120603T2230Z/
SHELBY AL-
509 PM CDT SUN JUN 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SHELBY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3310 8601 3291 8638 3302 8649 3309 8651
3312 8646 3314 8648 3316 8648 3333 8620
3316 8595
TIME...MOT...LOC 2209Z 314DEG 25KT 3328 8610 3322 8615
3315 8622 3309 8633 3307 8641 3304 8649
$$
ALC027-037-121-032230-
/O.CON.KBMX.SV.W.0159.000000T0000Z-120603T2230Z/
CLAY AL-COOSA AL-TALLADEGA AL-
509 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
TALLADEGA...NORTHERN COOSA AND SOUTHWESTERN CLAY COUNTIES UNTIL 530
PM CDT...
TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES
SOUTHEAST OF WINTERBORO TO WOODSTOCK TO SYLACAUGA TO STRICKLAND
CROSSROADS TO BLUE SPRINGS...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
STEWARTVILLE...WEOGUFKA...MARBLE VALLEY...STRICKLAND CROSSROADS...
WOODSTOCK...UNITY...PARKDALE...HANOVER...MORIAH AND OVERBROOK.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3310 8601 3291 8638 3302 8649 3309 8651
3312 8646 3314 8648 3316 8648 3333 8620
3316 8595
TIME...MOT...LOC 2209Z 314DEG 25KT 3328 8610 3322 8615
3315 8622 3309 8633 3307 8641 3304 8649
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:42 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 3, 2:42 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 242 PM CDT SUN JUN 3 2012 .DISCUSSION... FOR MESOSCALE UPDATE AND FORECAST PACKAGE. STORMS ARE ALREADY MOVING INTO THE NORTHWESTERN PORTION OF THE CWA THIS AFTERNOON FOLLOWING THE PASSAGE OF THE WARM FRONT. CURRENTLY THE WARM FRONT BASED ON SURFACE OBS IS SITUATED ALONG A LINE EXTENDING FROM JUST NORTH OF MEMPHIS...EAST SOUTHEASTWARD TO MUSCLE SHOALS AND SOUTHEAST TO AROUND THE ANNISTON AREA. BEHIND THE FRONT...VERY UNSTABLE AIR HAS ADVECTED NORTHEASTWARD WITH DEWPOINTS NOW BEING OBSERVED IN THE LOWER 70S WITH TEMPERATURES NEAR 90 OUT AHEAD OF THE CURRENT STORMS. RUC ANALYSIS CURRENTLY INDICATES SB CAPES RISING TO OVER 3000 J/KG ACROSS THESE SAME AREAS...AND CAPES ARE CURRENTLY FORECAST TO INCREASE ACROSS ALL OF OUR NORTHERN COUNTIES THAT ARE CURRENTLY INCLUDED WITHIN THE SEVERE THUNDERSTORM WATCH. 0-6KM BULK SHEAR IS CURRENTLY INDICATED TO BE JUST OVER 30 KNOTS...WHICH WILL DEFINITELY BE ABLE TO SUSTAIN THE UPDRAFTS WITH THE AMPLE AMOUNTS OF INSTABILITY. LAPS 500 MB TEMPERATURES ARE CURRENTLY INDICATING AROUND -9C AT 500MB...AND UPDRAFTS HAVE BEEN ABLE TO REACH THE HAIL GROWTH ZONE THIS AFTERNOON AS INDICATED BY THREE BODY SCATTER SPIKES AND 50DBZ RETURNS UP TO 30K FEET OFF KGWX RADAR. LOOKING AT THE CURRENT STRUCTURE OF THE MULTICELL CLUSTER OF STORMS...A COLD POOL IS LIKELY STARTING TO DEVELOP ALONG THE EASTERN FLANK. BASED ON FORWARD PROPAGATING CORFIDI VECTORS FROM THE LATEST LAPS ANALYSIS...SOUTHEASTERN PROGRESSION OF THE STORMS WILL CONTINUE...AND WILL RIDE ALONG THE CORRIDOR X/INTERSTATE 22 CORRIDOR THROUGH THE REST OF THE AFTERNOON. CURRENT TIMING LOOKS TO BE AROUND 4PM FOR ARRIVAL AT JASPER...AND AROUND 530-6PM FOR THE BIRMINGHAM METRO AREA. QUICKLY LOOKING AT THE FORECAST PACKAGE...TONIGHT'S FORECAST WILL ALL BE DEPENDENT ON WHERE THE MCS TRAVERSES THIS AFTERNOON. WENT AHEAD AND INCLUDED MUCH OF NORTHERN PORTIONS OF THE AREA WITH CATEGORICAL POPS WITH SEVERE WORDING WITH DAMAGING WINDS AND LARGE HAIL THE MAIN IMPACTS. SCATTERED STORMS ARE ALSO CURRENTLY BEING TRIGGERED ALONG THE ACTUAL WARM FRONT OUT AHEAD OF THE CURRENT CLUSTER OF STORMS. WE WILL HAVE TO WATCH THOSE STORMS CAREFULLY THROUGH THE AFTERNOON AS WELL. CURRENTLY UPSTREAM...NOT MUCH ACTIVITY HAS FIRED ACROSS MISSOURI AND ARKANSAS SO FAR...SO WE COULD SEE A BREAK IN THE ACTIVITY THROUGH THE NIGHT BEFORE THE NEXT ROUND OF STORMS DEVELOPS. MODELS ARE CURRENTLY HINTING AT DEVELOPMENT MONDAY MORNING WITH THE NEXT PERTURBATION MOVING SOUTHEASTWARD. WENT AHEAD AND WENT WITH LIKELY POPS DURING THE MORNING AND CATEGORICAL DURING THE AFTERNOON ACROSS OUR NORTHERN COUNTIES FOR NOW...BUT THIS COULD CHANGE DEPENDING ON WHERE THE STORMS ACTUALLY DEVELOP AND TRAVERSE...SO STAY TUNED TO THE LATEST FORECAST UPDATES THROUGH THE NIGHT. LOOKING INTO THE DAY ON TUESDAY...MODELS ARE NOW IN AGREEMENT WITH THE WARM FRONT TO OUR NORTHEAST TRANSITIONING INTO A COLD FRONT AS THE TROUGH DIGS ACROSS THE EASTERN CONUS. IT LOOKS TO MOVE THROUGH THE SOUTHEAST ON TUESDAY AFTERNOON TRIGGERING MORE SHOWERS AND STORMS THAT COULD BE STRONG TO SEVERE AS WELL. THE FRONT NOW LOOKS TO SINK SOUTHWARD INTO THE SOUTHERN PORTION OF THE CWA BY WEDNESDAY AFTERNOON WITH DRIER AIR MOVING IN FROM THE NORTH AND SCATTERED STORMS CONTINUING AHEAD OF THE FRONT ALONG THE GULF COAST AND SOUTHERN PORTIONS OF THE STATE. TEMPERATURES WILL BE DOWNRIGHT HOT IN THE LOWER TO MID 90S IN AREAS THAT DON'T OBSERVE ANY OF THE STORMS AND CLOUDS IN THE SOUTHERN PORTION OF THE CWA...AND PERHAPS ONLY MID 80S FOR AREAS NORTH WHERE STORMS ARE FORECAST ON MONDAY. TEMPERATURES COULD COOL A BIT BEHIND THE FRONT LATE TUESDAY FOR NORTHERN PORTIONS OF THE STATE...BUT REMAIN VERY WARM THROUGH THE REST OF THE PERIOD. 56/GDG && .AVIATION... 18Z TAF DISCUSSION VFR CONDITIONS ARE EXPECTED FOR THE MOST PART THROUGH THIS TAF CYCLE WITH WNW WINDS AT 5-10 KTS. THE MAIN THING WE WILL HAVE TO WATCH THIS AFTERNOON AND TONIGHT WILL BE DEVELOPING THUNDERSTORMS. UNDER NORTHWESTERLY FLOW ALOFT THESE STORMS WILL BE DIFFICULT TO PIN DOWN AS FAR AS TIMING...BUT STORMS ARE EXPECTED NONETHELESS...SOME OF WHICH COULD BRING STRONG GUSTY WINDS. HAVE DECIDED TO TRY TO TIME OUT AT THIS AFTERNOON CONVECTION AS WE FINALLY HAVE SOME CONVECTION TO OUR WEST. TCL BHM AND EET WILL LIKELY SEE THE FIRST IMPACT. STILL SOME UNCERTAINTIES ON THE EXTENT OF THE COVERAGE WITH THE THUNDERSTORMS THIS AFTERNOON...BUT CHANCES ARE HIGH ENOUGH NOW TO GO AHEAD AND INCLUDE TS FOR THIS AFTERNOON. THE NEXT THUNDERSTORM IMPACTS WILL COME DURING THE EARLY MORNING HOURS BEFORE 12Z. EXPECT THE MAJORITY OF THE WEATHER TO IMPACT BHM AND TCL BEFORE 12Z THERE IS A CHANCE IT COULD WORK INTO TCL AND EET FROM THE NORTH AS WELL. UNSURE ABOUT THE ENDING TIME SO WILL UPDATE WITH THE EVENING FORECAST. CIGS AND VIS SHOULD BE REDUCED WITH ANY STORMS THAT DEVELOP...SO PAY ATTENTION FOR THOSE AMENDMENTS AS WELL. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 81 68 83 59 / 50 80 60 20 10 ANNISTON 69 83 69 84 62 / 40 70 60 30 20 BIRMINGHAM 70 84 70 84 63 / 50 70 60 40 20 TUSCALOOSA 69 90 71 87 65 / 50 60 50 50 20 CALERA 69 86 71 84 65 / 50 60 50 50 20 AUBURN 69 88 70 83 67 / 20 30 40 50 30 MONTGOMERY 70 94 71 89 68 / 20 20 30 50 30 TROY 67 94 70 88 68 / 10 20 30 50 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 16/56
Hazardous weather outlook, Jun 3, 12:50 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1250 PM CDT SUN JUN 3 2012 ALZ011>015-017>050-041200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1250 PM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON FOR AREAS ALONG AND NORTH OF INTERSTATE 20. ACTIVITY WILL START IN THE NORTHWEST AND SLIDE EASTWARD DURING THE AFTERNOON. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS WITH THESE STORMS. THE TORNADO THREAT IS VERY LOW AT THIS TIME. ISOLATED SEVERE STORMS COULD CONTINUE INTO THE OVERNIGHT ALONG AND NORTH OF INTERSTATE 20. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A THREAT OF SEVERE WEATHER WILL CONTINUE INTO MONDAY MORNING FOR AREAS NORTH OF INTERSTATE 20. BY MONDAY AFTERNOON AND INTO THE EVENING...THE THREAT SHIFTS SLIGHTLY SOUTH AND WEST...WITH AREAS GENERALLY ALONG AND NORTH OF I-20 HAVING THE BEST CHANCE FOR SEVERE WEATHER. THE THREAT FOR SEVERE WEATHER WILL SPREAD TO ALL OF CENTRAL ALABAMA ON TUESDAY. DAMAGING WINDS AND HAIL WILL CONTINUE TO BE THE MAIN THREATS. THIS PATTERN OF ACTIVE WEATHER IS DEPENDENT ON A NUMBER OF FACTORS...SO TIMING AND LOCATION COULD CHANGE OVER THE NEXT COUPLE OF DAY. CHECK BACK WITH THIS PRODUCT FOR THE LATEST INFORMATION ON THE SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED PERIODICALLY FROM THIS AFTERNOON THROUGH TUESDAY EVENING.
In the hours before
Local storm report, Jun 3, 4:02 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG 5 NE CORDOVA 33.82N 87.13W
06/03/2012 WALKER AL FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN ALONG 1200 BLOCK OF SIPSEY
ROAD.
&&
AGLocal storm report, Jun 3, 4:13 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 5 WSW BIRMINGHAM 33.51N 86.89W
06/03/2012 JEFFERSON AL BROADCAST MEDIA
TREE DOWN ON STRUCTURE ON ELSLEY.
&&
AGLocal storm report, Jun 3, 4:20 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 3 S BIRMINGHAM 33.48N 86.81W
06/03/2012 E1.00 INCH JEFFERSON AL BROADCAST MEDIA
AT WIAT STUDIOS.
0410 PM HAIL 2 SSE BIRMINGHAM 33.51N 86.79W
06/03/2012 E1.75 INCH JEFFERSON AL PUBLIC
AT ST VINCENTS HOSPITAL.
&&
AGLocal storm report, Jun 3, 4:24 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG 4 SSW WEST JEFFERSON 33.60N 87.09W
06/03/2012 JEFFERSON AL TRAINED SPOTTER
FOUR TREES DOWN.
0415 PM HAIL IRONDALE 33.54N 86.71W
06/03/2012 E1.00 INCH JEFFERSON AL NWS EMPLOYEE
&&
AGLocal storm report, Jun 3, 4:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG MOUNTAIN BROOK 33.49N 86.74W
06/03/2012 JEFFERSON AL FIRE DEPT/RESCUE
MOUNTIAN BROOK FD HAS RECEIVED REPORTS OF TREES AND POWER
LINES DOWN ACROSS THE CITY.
0430 PM HAIL 4 SW CHELSEA 33.29N 86.69W
06/03/2012 E1.00 INCH SHELBY AL NWS EMPLOYEE
&&
AGSpecial weather statement, Jun 3, 4:42 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT SUN JUN 3 2012
ALZ020-032230-
CHEROKEE AL-
442 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE COUNTY UNTIL
530 PM CDT...
AT 437 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF SAND ROCK...OR 7 MILES SOUTHWEST OF
LITTLE RIVER CANYON NATIONAL PRESERVE...MOVING EAST AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LITTLE RIVER CANYON NATIONAL PRESERVE...
CEDAR BLUFF...
WEISS LAKE...
BLANCHE...
CORNWALL FURNACE PARK...
&&
LAT...LON 3421 8544 3419 8544 3423 8581 3426 8581
3426 8578 3437 8566 3438 8563 3441 8562
3440 8548
TIME...MOT...LOC 2142Z 274DEG 32KT 3431 8569
17/KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 1:35 PM CDT | Special Weather Statement | BMX | Marion | 10 min |
| Jun 3, 1:53 PM CDT | Special Weather Statement | BMX | Marion | 37 min |
| Jun 3, 2:07 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 38 min |
| Jun 3, 2:17 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 43 min |
| Jun 3, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker | 51 min |
| Jun 3, 2:58 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 15 min |
| Jun 3, 3:01 PM CDT | Areal Flood Advisory | BMX | Lamar | 119 min |
| Jun 3, 3:03 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 42 min |
| Jun 3, 3:25 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 35 min |
| Jun 3, 3:49 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 41 min |
| Jun 3, 3:56 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 34 min |
| Jun 3, 4:07 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 38 min |
| Jun 3, 4:33 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 42 min |
| Jun 3, 4:42 PM CDT | Special Weather Statement | BMX | DeKalb | 48 min |
| Jun 3, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.